MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajem.2013.06.031

Медицинская библиотека · The American journal of emergency medicine · 2013

Death of a young man after overuse of energy drink.

Avcı Sema, Sarıkaya Rıdvan, Büyükcam Fatih

Клинический случайСтатьяПеревод в очереди

Аннотация

A 28-year-old-man admitted to emergency department with ventricular tachycardia. Patient had drunk 3 cans of 250-mL energy drink 5 hours before the basketball match; he had palpitation and nausea before the match. After 30 minutes of the match, during the break, patient lost his consciousness. On admission, normal cardiac rhythm was achieved by cardioversion, and the patient was hospitalized and died on the third day. Energy drinks generally contain caffeine, taurine, various vitamins, glucose, and herbal extracts such as guarana and ginseng. Especially in high doses, caffeine can cause palpitations and supraventricular and ventricular arrhythmia. Energy drink consumers should be informed about their severe adverse effects in case of overuse.

Для цитирования: Avcı Sema, Sarıkaya Rıdvan, Büyükcam Fatih. Death of a young man after overuse of energy drink.. The American journal of emergency medicine. 2013. DOI: 10.1016/j.ajem.2013.06.031.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.